# SDR DALA2025033102345

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 120,190 hours, 17,896 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0191 -FCNT/DE- WHILE IN CRUISE AND THEN ON APPROACH WHEN SELECTING 15* OF FLAPS, THE FLIGHT CREW NOTED A "T/E FLAP SHUTDOWN" MESSAGE WHICH WAS ACCOMPANIED WITH A "T/E FLAP DISAGREE" EICAS MESSAGE. A GO-AROUND WAS PERFORMED AND THE QRH WAS COMPLIED WITH. ALT FLAPS 20* WAS SELECTED FOR LANDING AND ATC DECLARED AN EMERGENCY FOR THE CREW. THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE WAS NOT ABLE TO IDENTIFY ANY SPECIFIC FAULT. THEY CHECKED FLAP POSITION SENSOR VALUES AND REPLACED THE CENTER FLAP/STAB POSITION MODULE (FSPM) AND FLAP/SLAT SHUTOFF VALVE. (LP #5783903)
